# SDR A6WA201441143

- Difficulty date: February 8, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 33,180 hours, 32,193 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 16040115
- Part serial: DCL94103
- Condition: Chafed
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG PROX SWITCH WIRE HARNESS HAS WORN THROUGH PAINT ON NLG STRUT.  BLENDED OUT  CHAFING ON NLG STRUT IAW REO 601R-32-21-796, AMM32-61-05, SRM 51-42-02, 51-24-11, 51-21-11 & 51-25-16.
